# SDR DXTA2014031405686

- Difficulty date: March 13, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 669 hours, 519 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Electronic Unit
- Part number: 4629001011
- Part serial: 0464
- Condition: Failed
- Location: Nr 2
- Part time: 669 hours, 519 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  YELLOW X'S WERE DISPLAYED OVER THE FLAP INDICATOR & SPOILER INDICATOR.  NO FLAP FAIL MESSAGE DISPLAYED.  TRIED FLAPS 1 BUT THEY DID NOT WORK.  COMPLIED WITH THE FLAP FAIL QRH.  YELLOW X'S WERE ALSO DISPLAYED OVER THE PITCH TRIM INDICATORS, PITCH TRIM WORKED NORMAL.  PERFORMED P-300 FIM TASKS 27-03-00-810-811-A, 27-03-00-810-812-A, 27-03-00-810-813-A & 27-03-00-810-814-A,  NO DEFECTS NOTED. TRANSFERRED THE NR 1 FCE TO THE NR 2 POSITION & REPLACED THE NR 2 FCE WITH A MODIFIED UNIT & INSTALLED IN THE NR 1 POSITION IAW AMM TASKS 27-03-01-000-801-A & 27-03-01-400-801-A.  NO FURTHER DEFECTS NOTED.
